RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bruk, Yulii Mendeleevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 2

Number of views:
This page:307
Abstract pages:636
Full texts:277
References:83
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person25795
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Yu. M. Bruk, A. N. Voloshchuk, “Scattering phases for particles with nonzero orbital momenta and resonance regimes in the Pais approximation”, UFN, 182:2 (2012),  173–180  mathnet  elib; Phys. Usp., 55:2 (2012), 161–168  isi  elib  scopus
1986
2. Yu. M. Bruk, “Effective method for calculating the phase shifts for the scattering of slow particles with nonzero orbital angular momentum”, TMF, 66:3 (1986),  392–398  mathnet; Theoret. and Math. Phys., 66:3 (1986), 260–264  isi

2019
3. Yu. M. Bruk, A. L. Stasenko, “Объять необъятное, или Ее преПодобие Размерность”, Kvant, 2019, 2,  2–13  mathnet
2018
4. Yu. M. Bruk, A. L. Stasenko, “Будут ли на Марсе яблони цвести”, Kvant, 2018, 4,  27–29  mathnet
2017
5. Yu. M. Bruk, A. L. Stasenko, “Одинокая капля в далекой вселенной”, Kvant, 2017, 8,  31  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020